# SDR SWAA2015090943537

- Difficulty date: August 13, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 42,007 hours, 28,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CORRODED AT BS 1701, RBL 0.  R & R SUPPORT IAW SRM & DWG.
